MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D013
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the respiratory rate sensor was being oversensed on this implantable cardioverter defibrillator (icd).This resulted in inappropriate mode switching.The sensor was programmed off.No adverse patient effects were reported.This product remains in service.This report will be updated, should additional information be received.
 
Event or Problem Description
Additional information was reported indicating that the clinic now has 5 instances of daily measurements on the ra lead, that are greater than 3000 ohms.The health care professional (hcp) did extensive testing with no out of range impedances and no noise on the electrograms (egm).The hcp will continue to monitor and watch for what may be a true fracture, should it occur.The ra lead is from another manufacturer.No adverse patient effects were reported.This report will be updated, should additional information be received.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8720113
Report Number2124215-2019-12065
Device Sequence Number14049971
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2017
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number245576
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR